# SDR ASAA2021041034544

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,366 hours, 13,110 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FUEL QTY INDICATION AND TOTALIZER BLACKED FOR ONE MINUTE FOR EACH OCCURRENCE FOUR OCCURENCES. GROUNDED - YES. PERFORMED FQIS BITE PER B737-800 FIM 28-41 TASK 801. NO DEFECTS/ FAULTS NOTED. COMPARED F/D FUEL INDICATION WITH REFUELING STATION NO DISCREPANCIES NOTED. A/C OK FOR SERVICE.
